# SDR C77A20130313012

- Difficulty date: March 9, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N747CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000187
- Aircraft time: 12,864 hours, 11,791 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039312004
- Condition: Worn
- Location: Lt Wing
- Part time: 12,864 hours, 11,791 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 2 INBD FLAP OTBD MAIN TRACK NR 2 PN 170-39312-004 WORN OUT OF LIMITS ON THICKNESS REDUCTION IAW SRM 57-55-03 D=.016.  BLENDED OUT DAMAGE IAW SRM 51-10-03 ON WO 681213-609 IAW ETD 2011-170-01072B AND COMPASS EA E170-57-011, REV IR WO 701101.
